# SDR CA970923005

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: B18032
- Condition: Worn
- Location: Prop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. CYLINDER AND BEARING FOUND WORN AND STAINED AND WERE REPLACED
